Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Conference on Mathematical Logic: Co-Sponsored by the Association for Symbolic Logic, Pasris, 1992

G. Sabbagh
The Journal of Symbolic Logic
Vol. 59, No. 1 (Mar., 1994), p. 345
DOI: 10.2307/2275271
Stable URL: http://www.jstor.org/stable/2275271
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
345
    345